JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A CLOSED-FORM SOLUTION FOR LOOKBACK OPTIONS USING MELLIN TRANSFORM APPROACH
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A CLOSED-FORM SOLUTION FOR LOOKBACK OPTIONS USING MELLIN TRANSFORM APPROACH
Jeon, Junkee; Yoon, Ji-Hun;
  PDF(new window)
 Abstract
Lookback options, in the terminology of nance, are a type of exotic option with path dependency whose the payoff depends on the optimal (maximum or minimum) underlying asset`s price occurring over the life of the option. In this paper, we exploit Mellin transform techniques to find a closed-form solution for European lookback options in Black-Scholes model.
 Keywords
Floating lookback option;Method of images;Mellin transform;
 Language
English
 Cited by
 References
1.
P. Buchen, Image Options and the road to barriers, Risk Magazine, 14(2001), 127-130.

2.
A. Conze and R. Viswanathan, Path dependent options: the case of lookback option, J. Finance, 46(1991), 1893-1907. crossref(new window)

3.
M. Dai, H. Y.Wong and Y. K. Kwok, Quanto lookback options, Math. Finance, 14(2004), 445-467. crossref(new window)

4.
Z.-A. Elshegmani and R.-R. Ahmed, Analytical Solution for an Arithmetic Asian Option using Mellin Transforms, Int. Journal of Math. Analysis, 5(2011), 1259-1265.

5.
R. Frontczak, Pricing Options in Jump Diffusion Models using Mellin Transforms, Journal of Mathematical Finance, 3(2013), 366-373. crossref(new window)

6.
M. B. Goldman, H. B. Sosin and M. A. Gatto, Path dependent options: buy at the low, sell at the high, J. Finance, 34(1979), 1111-1127.

7.
H. He, W. P. Keirstead and J. Rebbolz, Double lookbacks, Math. Finance, 8(1998), 201-228. crossref(new window)

8.
B. Oksendal, Stochastic Differential Equations, Springer, New York, NY, USA, 2003.

9.
R. Panini and R. P. Srivastav, Option pricing with Mellin transforms, Mathematical and Computer Modelling, 40(2004), 43-56. crossref(new window)

10.
R. Panini and R. P. Srivastav, Pricing perpetual options using Mellin transforms, Appl. Math. Lett., 18(2005), 471-474. crossref(new window)

11.
J.-H. Yoon, Mellin transform method for European option pricing with Hull-White stochastic interest rate, Journal of Applied Mathematics (2014) Volume 2014, Article ID 759562, 7 page.

12.
J.-H. Yoon and J. H. Kim, The pricing of vulnerable options with double Mellin transforms, J. Math. Anal. Appl., 422(2015), 838-857. crossref(new window)